# SDR ASOA97060

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000019
- Condition: Defective
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, H

## Discrepancy

ON DEPARTURE FSM-DFW, RIGHT PROP FEATHERED UNCOMMANDED.  THE CREW TURNED THE AUTOFEATHER OFF AND THE RIGHT ENGINE RETURNED TO NORMAL.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FSM WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  TXK MAINTENANCE WAS DISPATCHED AND REMOVED AND REPLACED THE RIGHT TSCU.  DUE TO SUSPECTED OVER-TORQUE, THE RIGHT PROP ASSEMBLY WAS REPLACED AND THE RIGHT ENGINE INSPECTED IAW PWA MM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
